# SDR USAA2013092500011

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 41,719 hours, 23,583 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

CREW REPORTED A DIRTY SOCKS ODOR, APU OFF, FUMES IN COCKPIT. THERE WAS A QUICK ODOR DURING DESCENT AND THEN A CONTINUOUS ODOR IN FWD CABIN AND COCKPIT DURING LAST 5,000 FT OF DESCENT AND APPROACH.  FLIGHT CREW WENT ON OXYGEN.  MX ACCOMPLISHED CABIN AIR QUALITY J/C 26L00021001. NO ODOR NOTED. ACCOMPLISHED SATISFACTORY TEST FLIGHT. ACFT OK FOR SERVICE.
